Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


extreme palpitation
Apr 2, 2010

Dr. keith im on AZT,3TC and effavirenz for 1 year and half now. lately i have noticed that everytime i take the 3 together in the morning, eventually after few hours i can hear palpitations in my neck and if i touch my pulse its really fast(as if i have ran. On ordinary hours my pulse is regular, sometimes slow.... what could this mean? should i now change my meds? please help me.Im really worried.thanks.

Response from Dr. Henry

Your current HIV regimen (AZT. 3TC, and efavirenz) rarely causes direct cardiac problems such as palpitations/arrhythmias. I recommend considering a standard clinical and lab assessment by your HIV specialist and possibly a EGG to determine your heart function. Stress and many other conditions more likely can cause such symptoms versus your HIV meds. KH



Previous
HIV - Atriple - Eyesight
Next
HIV & ACE inhibitors

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement